Open Access
2013 The Periodic Solutions for Planar 2 N -Body Problems
Xiaohong Hu, Changrong Zhu
Abstr. Appl. Anal. 2013(SI20): 1-10 (2013). DOI: 10.1155/2013/397194


Based on the works of Perko and Walter, Moeckel and Simo, and Zhang and Zhou, we study the necessary conditions and suffcient conditions for the uniformly rotating planar nested regular polygonal periodic solutions for the 2 N -body problems.


Download Citation

Xiaohong Hu. Changrong Zhu. "The Periodic Solutions for Planar 2 N -Body Problems." Abstr. Appl. Anal. 2013 (SI20) 1 - 10, 2013.


Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1331.70029
MathSciNet: MR3049374
Digital Object Identifier: 10.1155/2013/397194

Rights: Copyright © 2013 Hindawi

Vol.2013 • No. SI20 • 2013
Back to Top